Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 26, 2014, 3:06 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2014, 3:06 PM CST (21:06 UTC)
- Expired
- Feb 27, 2014, 10:08 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
746 WHUS73 KGRB 262106 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CST WED FEB 26 2014 ...GUSTY WINDS EXPECTED THROUGH THURSDAY... .BRISK SOUTHWEST WINDS WILL PREVAIL INTO THIS EVENING AHEAD OF AN ARCTIC COLD FRONT AND LOW PRESSURE SHIFTING EAST FROM LAKE SUPERIOR. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT AND REMAIN BRISK AND GUSTY THROUGH MUCH OF THURSDAY. GALE FORCE GUSTS ARE LIKELY. LMZ541>543-270515- /O.UPG.KGRB.SC.Y.0016.000000T0000Z-140227T2200Z/ /O.NEW.KGRB.GL.W.0005.140226T2106Z-140227T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 306 PM CST WED FEB 26 2014 ...GALE WARNING IN EFFECT UNTIL NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WIND TO 30 KTS EARLY..WILL VEER NORTHWEST EARLY TONIGHT. GALE FORCE GUSTS AROUND 40 KNOTS ARE POSSIBLE AT TIMES. WINDS WILL SLOWLY DIMINISH THURSDAY. * WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS COULD REACH 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
998 WHUS73 KGRB 270248 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 848 PM CST WED FEB 26 2014 ...GUSTY WINDS EXPECTED THROUGH THURSDAY... .BRISK WEST WINDS WILL PREVAIL...AHEAD OF AN ARCTIC COLD FRONT AND LOW PRESSURE SHIFTING EAST FROM LAKE SUPERIOR. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT AND REMAIN BRISK AND GUSTY THROUGH MUCH OF THURSDAY. GALE FORCE GUSTS ARE LIKELY. LMZ541>543-271100- /O.CON.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 848 PM CST WED FEB 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WINDS...WEST WIND TO 25 KTS EARLY..WILL VEER NORTHWEST LATER ON TONIGHT. GALE FORCE GUSTS AROUND 40 KNOTS ARE POSSIBLE AT TIMES. WINDS WILL SLOWLY DIMINISH THURSDAY. * WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS COULD REACH 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
203 WHUS73 KGRB 271027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CST THU FEB 27 2014 ...GUSTY WINDS EXPECTED TODAY... .GUSTY NORTHWEST WINDS ARE EXPECTED EARLY TODAY. THE WINDS WILL BE GRADUALLY DIMINISHING AS HIGH PRESSURE BUILDS TOWARD THE AREA. LMZ541>543-271800- /O.CON.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CST THU FEB 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH FOR THE AFTERNOON. * WAVES...ICE WILL INHIBIT WAVE GROWTH. WAVES IN ICE FREE AREAS COULD REACH 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SKOWRONSKI
722 WHUS73 KGRB 271608 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CST THU FEB 27 2014 ...WINDS HAVE SUBSIDED THIS MORNING... LMZ541>543-271715- /O.CAN.KGRB.GL.W.0005.000000T0000Z-140227T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CST THU FEB 27 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. WINDS HAVE SUBSIDED AND FALLEN BELOW HAZARDOUS LEVELS. WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 26, 2:38 PM CST, 28 minutes earlier.
Area forecast discussion, Feb 26, 2:38 PM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CST WED FEB 26 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 222 PM CST WED FEB 26 2014 STRONG SHORT WAVE WITH ARCTIC COLD FRONT WILL DROP INTO THE REGION THROUGH TONIGHT. PRIMARY ISSUE WILL BE ISSUANCE OF WIND CHILL HEADLINES IN THE WAKE OF THE ARCTIC FRONT AND BLUSTERY NORTHWEST WINDS IN ITS WAKE. WITH CURRENT CRITERIA AND COORDINATION WITH AREA OFFICES WILL START OUT WITH A WARNING FOR NC WI. PARTS OF CENTRAL WISCONSIN MAY APPROACH OR REACH WARNING FOR A FEW HOURS BUT WILL START OUT WITH AN ADVISORY. REST OF THE REGION WILL HAVE AN ADVISORY AS WELL. WITH THE COLD FRONT PASSAGE STARTING LATE THIS AFTERNOON OVER THE NORTHWEST THIRD OF WISCONSIN...AND THEN THIS EVENING FOR THE REST OF THE STATE...CONSIDERED AN ADVISORY FOR THE BLOWING SNOW ALONE. BUT BEST PRESSURE GRADIENT THROUGH 6 PM OVER MINNESOTA...THEN WORKING INTO WISCONSIN LATER THIS EVENING. WILL HANDLE WITH AN SPS AND ALSO PROVIDE A MENTION OF GUSTY WINDS AND BLOWING SNOW IN THE WIND CHILL HEADLINE TONIGHT. ACTUALLY WILL HAVE A PERIOD OF GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTERNOON. DESPITE LATE FEBRUARY SUN...SOME LOCATIONS WILL STRUGGLE TO REACH ZERO FOR A HIGH ON THURSDAY. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 222 PM CST WED FEB 26 2014 NEAR RECORD LOWS POSSIBLE THURSDAY NIGHT AS A HIGH PRESSURE RIDGE DRIFTS OVER THE REGION ON THE HEELS OF THE ARCTIC SURGE OF AIR. THE COLD START AND DIMINISHING WINDS WILL PRODUCE WIDESPREAD SUBZERO TEMPERATURES FOR THE LAST DAY IN FEBRUARY. RECORD TEMPS WILL LIKELY DEPEND ON RATE OF INCREASE OF CLOUDS WITH THE DEVELOPING WAA PATTERN ALOFT. AS THE H850 BAROCLINIC ZONE SHIFTS NORTHWARD FRIDAY...MODELS PROG AN INVERTED SURFACE TROUGH TO TRACK OVER THE STATE LATE FRIDAY INTO FRIDAY NIGHT. WITH NEARLY 20-1 SNOW RATIOS....THE GEM AND NAM ARE A BIT MORE AGGRESSIVE AND PRODUCING A NEAR ADVISORY TYPE SNOW OVER MUCH OF EAST CENTRAL WISCONSIN BY LATE FRIDAY EVENING. ANOTHER CHANCE OF SNOW POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH THE RRQ OF THE UPPER JET. MODELS DIVERGE ON THE LOCATIONS OF THIS UPPER SUPPORT WITH A FEW SOLUTIONS FURTHER SOUTH. OTHERWISE BELOW NORMAL TEMPERATURES EXPECTED FOR NEXT WEEK. SOME MINOR PRECIP CHANCES POSSIBLE...BUT OVERALL THE PATTERN APPEARS TO BE IN A CONFLUENT FLOW BETWEEN THE NORTHERN AND SOUTHERN STREAM ENERGY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1125 AM CST WED FEB 26 2014 INCREASING MID LEVEL VFR CIGS EARLY THIS AFTERNOON WILL LOWER TO A PERIOD OF MVFR CIGS AS A LOW PRESSURE SYSTEM TRACKS NORTHEAST OF THE GREAT LAKES REGION THROUGH TONIGHT. THE LOW PRESSURE SYSTEM WILL DRAG AN ARCTIC COLD FRONT OVER THE REGION STARTING LATE AFTERNOON OVER NORTHWEST WISCONSIN AND THEN THE REST OF THE REGION THIS EVENING. A SHORT PERIOD OF IFR CONDITIONS WITH BS/S- POSSIBLE ALONG AND NEAR THIS FRONT. HOWEVER BLUSTERY NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT MAY CONTINUE OVERNIGHT TO PRODUCE AREAS OF MVFR VSBYS DUE TO BLOWING SNOW...ESPECIALLY IN RURAL OPEN AREAS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 3 AM TO NOON CST THURSDAY FOR WIZ013- 020>022-030-031-035>040-045-048>050-073-074. WIND CHILL WARNING FROM 3 AM TO NOON CST THURSDAY FOR WIZ005- 010>012-018-019. && SHORT TERM.....TDH LONG TERM......ECKBERG AVIATION.......TDH
Hazardous weather outlook, Feb 26, 2:54 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CST WED FEB 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 254 PM CST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A BAND OF SNOW SHOWERS IS EXPECTED TO MOVE ACROSS THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. ACCUMULATIONS SHOULD REMAIN UNDER AN INCH...BUT WHEN COMBINED WITH THE COLD TEMPERATURES AND GUSTY WINDS...HAZARDOUS TRAVEL CONDITIONS COULD RESULT. FALLING TEMPERATURES AND GUSTY WINDS WILL ONCE AGAIN RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE TO POSE A HAZARD THURSDAY MORNING. AN ACCUMULATING SNOW IS FORECAST FROM FRIDAY AFTERNOON THROUGH AT LEAST FRIDAY EVENING. SNOW AMOUNTS ARE EXPECTED TO RANGE FROM AROUND AN INCH OVER NORTHERN WISCONSIN...TO 2 TO 4 INCHES OVER CENTRAL AND EAST-CENTRAL WISCONSIN. THIS WILL CREATE SNOW-COVERED ROADS AND POTENTIALLY DANGEROUS TRAVELING CONDITIONS FOR THE FRIDAY AFTERNOON AND EVENING COMMUTE. THE BITTERLY COLD TEMPERATURES WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS THROUGH THE WEEKEND. SUB-ZERO TEMPERATURES...COMBINED WITH WINDS OF 5 TO 15 MPH...WILL PRODUCE NIGHTTIME WIND CHILL READINGS OF 20 TO 30 BELOW ZERO AT TIMES. WIND CHILL ADVISORIES MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-272100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 254 PM CST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GALE FORCE GUSTS ARE POSSIBLE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TH
In the hours before
Special weather statement, Feb 26, 11:24 AM CST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1124 AM CST WED FEB 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1124 AM CST WED FEB 26 2014 ...BLUSTERY WINDS THIS AFTERNOON...SNOW SHOWERS THROUGH THIS EVENING...THEN MORE BITTERLY COLD ARCTIC AIR TONIGHT INTO THURSDAY... BELOW NORMAL TEMPERATURES TODAY WILL GET EVEN COLDER TONIGHT INTO THURSDAY AS A COLD FRONT USHERS IN A REINFORCING SHOT OF ARCTIC AIR. BLUSTERY SOUTHWEST WINDS THIS AFTERNOON WILL CONTINUE TO PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL ALSO GENERATE SOME BLOWING AND DRIFTING SNOW OVER CENTRAL AND NORTH CENTRAL WISCONSIN. AN INTENSE UPPER LEVEL DISTURBANCE AND COLD FRONT WILL PUSH ACROSS THE STATE LATER THIS AFTERNOON AND EARLY THIS EVENING. A BAND OF SNOW SHOWERS IS LIKELY TO ACCOMPANY THE DISTURBANCE AND FRONTAL PASSAGE. MOISTURE WILL BE EXTREMELY LIMITED...SO SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER AN INCH. GUSTY NORTHWEST WINDS IN THE FRONTS WAKE COULD RESULT IN MORE BLOWING AND DRIFTING OF THE SNOW ACROSS THE ENTIRE AREA. POOR TRAVEL CONDITIONS COULD DEVELOP IN NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN IN TIME FOR THE AFTERNOON COMMUTE. ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN...THE SNOW SHOULD ARRIVE JUST AFTER THE COMMUTE...WITH THE POOR TRAVEL CONDITIONS EXPECTED TO OCCUR DURING THE EVENING. A REINFORCED SURGE OF ARCTIC AIR TONIGHT WILL LIKELY REQUIRE MORE WIND CHILL HEADLINES TO BE ISSUED AGAIN FOR THE PERIOD FROM LATE TONIGHT INTO THURSDAY MORNING. TDH
Special weather statement, Feb 26, 2:56 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST WED FEB 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 256 PM CST WED FEB 26 2014 ...BLUSTERY WINDS THIS AFTERNOON...SCATTERED SNOW SHOWERS THROUGH THIS EVENING...THEN MORE BITTERLY COLD ARCTIC AIR TONIGHT INTO THURSDAY... BELOW NORMAL TEMPERATURES TODAY WILL GET EVEN COLDER TONIGHT INTO THURSDAY AS A COLD FRONT USHERS IN A REINFORCING SHOT OF ARCTIC AIR. BLUSTERY SOUTHWEST WINDS THIS AFTERNOON WILL CONTINUE TO PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE THIS AFTERNOON AND EVENING. AN INTENSE UPPER LEVEL DISTURBANCE AND COLD FRONT WILL PUSH ACROSS THE STATE LATER THIS AFTERNOON AND EVENING. A BAND OF LIGHT SNOW SHOWERS IS LIKELY TO ACCOMPANY THE DISTURBANCE AND FRONTAL PASSAGE. MOISTURE WILL BE EXTREMELY LIMITED...SO SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER AN INCH. GUSTY NORTHWEST WINDS IN THE FRONTS WAKE COULD RESULT IN BLOWING AND DRIFTING SNOW CONDITIONS...ESPECIALLY OVER PARTS OF CENTRAL WISCONSIN. POOR TRAVEL CONDITIONS COULD DEVELOP IN NORTH CENTRAL FOR THE AFTERNOON COMMUTE. ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN...THE LIGHT SNOW SHOULD ARRIVE JUST AFTER THE COMMUTE...WITH THE POOR TRAVEL CONDITIONS EXPECTED TO DEVELOPING THIS EVENING AS NORTHWEST WINDS INCREASE. BITTER COLD WIND CHILLS DEVELOPING TONIGHT WILL CONTINUE INTO THURSDAY MORNING. MOTORISTS SHOULD BE PREPARED FOR SCATTERED SLIPPERY SPOTS TONIGHT DUE TO THE DRIFTING SNOW. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:41 PM CST | Wind Chill Warning | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 21 hr |
| Feb 26, 2:41 PM CST | Wind Chill Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.